Advertisement

Communications in Mathematical Physics

, Volume 186, Issue 3, pp 531–562 | Cite as

On the Structure of Verma Modules over Virasoro and Neveu-Schwarz Algebras

  • A. Astashkevich

Abstract:

In the paper we present a different proof of the theorem of B. L. Feigin and D. B. Fuchs about the structure of Verma modules over Virasoro algebra. We state some new results about the structure of Verma modules over Neveu-Schwarz. The proof has two advantages: First, it is simpler in the most interesting cases (for example in the so called minimal models), second, it can be generalized for Neveu-Schwarz algebra for some class of Verma modules.

Keywords

Minimal Model Interesting Case Verma Module 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • A. Astashkevich
    • 1
  1. 1.Department of Mathematics, MIT, Cambridge, MA 02139, USAUS

Personalised recommendations